Conservation laws for cubic–quartic optical solitons with complex Ginzburg–Landau equation having five nonlinear refractive index structures

Anjan Biswas*, Abdul H. Kara, Salam Khan, Yakup Yidirim, M. F. Mahmood, Hashim M. Alshehri, Milivoj R. Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

This paper recovers and exhibits the conservation law for cubic–quartic complex Ginzburg–Landau model which are considered with five nonlinear forms. The Hamiltonian, linear momentum and the power are derived, save one. For parabolic–nonlocal law, the Hamiltonian and the linear momentum are not retrievable by Lie symmetry.

Original languageEnglish
Pages (from-to)137-141
Number of pages5
JournalOptoelectronics and Advanced Materials, Rapid Communications
Volume16
Issue number3-4
Publication statusPublished - 1 Mar 2022
Externally publishedYes

Keywords

  • Conservation laws
  • Cubic–quartic solitons
  • Ginzburg-Landau equation

Fingerprint

Dive into the research topics of 'Conservation laws for cubic–quartic optical solitons with complex Ginzburg–Landau equation having five nonlinear refractive index structures'. Together they form a unique fingerprint.

Cite this